# SDR 2012FA0000476

- Difficulty date: June 25, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 942
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT RETRACTED THE LANDING GEAR AND FLAPS NORMALLY BUT THE HYD PRESSURE ANNUNCIATOR LIGHT ILLUMINATED AS WELL AS THE HYD PRESSURE GAUGE READING ZERO.  MX FOUND THE MAIN HYD ACCUMULATOR HAD RUPTURED, SPILLING OUT ALL OF THE FLUID.
